# SDR 95ZZZX4039

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5774M
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5009
- Engine: Allsn 250C20F
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 11,516 hours
- Stage of operation: CR
- Nature of condition: J, X
- Precautionary procedure: A

## Discrepancy

INBOUND FOR OFFSHORE PLATFORM, PILOT REPORTED NR 1 ENGINE CHIP LIGHT ILLUMINATED, AIRCRAFT YAWED, ENGINE FLAMED OUT.  LANDED AT ONSHORE WITHOUT INCIDENT.  INVESTIGATION REVEALED BOTH ENGINE ACCESSORY GEARBOX CHIP PLUGS COVERED WITH METAL. N1 DOES NOT TURN FREELY.  ENGINE TSO, 3,199:55.
